# SDR IPXA10663041

- Difficulty date: September 22, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- Aircraft time: 39,376 hours, 12,948 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 145T888012
- Condition: Cracked
- Location: Bs 977
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LT MLG W/W CANTED PRESSURE DECK AT BS 977 LATERAL "Z" STIFFENER FOUND CRACKED AT FASTENER HOLE AREA BETWEEN LBL 20 AND LBL 55.  CRACK LENGTH ARE 1.625" AT LBL 32.94 AND 1.6" AT LBL 54.69.  STIFFENER REPAIRED IAW HX RS NR R53-58-36842 REV A & EO B747-5330- 40061A JUST AT LBL 32.94 & LBL 54.69, FINAL CUTOUT SIZE 1.95" X 0.9" AT LBL32.94 & 1.9"X0.9" AT LBL54.69, THIS IS CLASSIFIED A MAJOR REPAIR, REPAIR SIZE ARE 9.375"X2.375" AT LBL 32.94 & 13" X 2.375" AT LBL 54.69
